Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sweating, cold sensation in toes, nose, occurs during the evening. Taking antibiotics. Due to menopause?

I have medications that cause sweating. But, if I m sweating or not - my nose and toes are very cold . I ve put several layers of blankets on my feet , but they still feel cold. My nose feels clammy, and I can never get it warm. I try to cover it, but that isn t easy if I m walking around the house or whatever. These issues are usually in the evening only. Also, I am 46 so it could be menopause . I don t care what it is, I just want to get some help with a freezing nose and freezing toes. Thank you!!
Asked On : Fri, 2 Nov 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor